A method for increasing the robustness of multiple imputation

Daniel, RM; Kenward, MG; (2012) A method for increasing the robustness of multiple imputation. Computational statistics & data analysis, 56 (6). pp. 1624-1643. ISSN 0167-9473 DOI: https://doi.org/10.1016/j.csda.2011.10.006

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1016/j.csda.2011.10.006

Abstract

Share

Download

Filename: research_online_38944.pdf

Licence: Creative Commons: Attribution-Noncommercial-No Derivative Works 3.0

Download
[img]

Downloads

View details

Metrics & Citations


Google Scholar